# SDR QXEA2015021700086

- Difficulty date: February 17, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 32,784 hours, 34,365 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED AT 100 KTS DUE TO MASTER WARNING " FUSELAGE DOORS " INDICATION WAS REAR CARGO DOOR PRIOR ON PUSHBACK FROM CARGO DOOR INDICATED UNLOCKED FOR ABOUT 30 SECOND THEN SHOWED CLOSED.  WE HAD DOOR CONFIRMED CLOSED & LATCHED BY GROUND CREW.  AFTER CLEARING RUNWAY ON ABORT DOOR ONCE AGAIN SHOWED CLOSED. INTERROGATED PSEU, FOUND FAULT " ABDRLK " INDUCTENCE VALUE OUT OF LIMITS, RIGGED AFT BAGGAGE DOOR PROXIMITY SENSOR, IAW AMM TASK 52-71-01-830-806. PROXIMITY SENSOR IS NOW WITH IN LIMITS IAW SUBTASK 52-71-01-830-151 CLEARED FAULTS IN PSEU, FAULT DID NOT RETURN, OP'S CHECKS GOOD,  NO FUTHER DEFECTS NOTED.
